# SDR 99ZZZX1481

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329QS
- Make and model: Boeing 727-21
- Aircraft serial: 19038
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Seal
- Part number: 600231
- Condition: Failed
- Location: Antiice Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - FLT 731 - AIR TURN-BACK. AFTER ADDING CLIMB POWER, GOT NR 2 FIRE LIGHT AND BELL. SHUT DOWN NR 2 ENGINE PER CHECK LIST, BUT DID NOT USE THE FIRE BOTTLE SINCE THE LIGHT WENT OUT AFTER SHUTTING DOWN NR 2 ENGINE.  ON UPPER SIDE OF ENGINE, FOUND ON TIGHT HAND, ANTI-ICE VALVE FOUND SEAL BLOWN OUT, REMOVED AND REPLACED SEAL.
